# SDR HEEA967598

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Box
- Part number: 071121004
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY FLICKERS. REPLACED DISPLAY (DS302) P/N 037-0084-00.  REPAIRED.  BENCH CHECK GOOD.
